Alert archive / Texas / Tornado Warnings in 2018

Tornado Warning 7, NWS Fort Worth, TX

March 18, 2018Bosque County, Hill County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 18, 2018, 5:27 PM CDT for Bosque County, Hill County, Texas. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2018, 5:27 PM CDT (22:27 UTC)
Expired
Mar 18, 2018, 6:00 PM CDT
In force
33 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Bosque County, TX, Hill County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 5:50 PM CDTHAIL 12 S Whitney, TX
Mar 18, 5:56 PM CDTHAIL 17 Ssw Whitney, TXQUARTER HAIL REPORTED NEAR HWY 22 AND CR 2960.
Mar 18, 5:56 PM CDTHAIL 24 Nnw Aquilla, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 4:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2018-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2018-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

863 
WFUS54 KFWD 182227
TORFWD
TXC035-217-182300-
/O.NEW.KFWD.TO.W.0007.180318T2227Z-180318T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
527 PM CDT SUN MAR 18 2018

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  East central Bosque County in central Texas...
  Southwestern Hill County in central Texas...

* Until 600 PM CDT.

* At 527 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Meridian, or 8 miles north of Clifton, moving east
  at 30 mph.

  HAZARD...Tornado and baseball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Lake Whitney State Park around 550 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3187 9759 3194 9757 3192 9723 3175 9729
TIME...MOT...LOC 2227Z 278DEG 24KT 3189 9753 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

30
3 follow-up statements
513 
WWUS54 KFWD 182242
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
542 PM CDT SUN MAR 18 2018

TXC035-217-182300-
/O.CON.KFWD.TO.W.0007.000000T0000Z-180318T2300Z/
Bosque TX-Hill TX-
542 PM CDT SUN MAR 18 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EAST
CENTRAL BOSQUE AND SOUTHWESTERN HILL COUNTIES...
    
At 542 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Whitney State Park, or 11 miles northeast of
Clifton, moving east at 30 mph.

HAZARD...Tornado and two inch hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Lake Whitney State Park around 550 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3187 9748 3193 9746 3192 9723 3177 9728
TIME...MOT...LOC 2242Z 278DEG 24KT 3188 9741 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

30
211 
WWUS54 KFWD 182250
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
550 PM CDT SUN MAR 18 2018

TXC035-217-182300-
/O.CON.KFWD.TO.W.0007.000000T0000Z-180318T2300Z/
Bosque TX-Hill TX-
550 PM CDT SUN MAR 18 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EASTERN
BOSQUE AND SOUTHWESTERN HILL COUNTIES...
    
At 550 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Whitney State Park, or 15 miles northeast of
Clifton, moving east at 30 mph.

HAZARD...Tornado and two inch hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
eastern Bosque and southwestern Hill Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3183 9728 3184 9728 3185 9731 3184 9733
      3186 9735 3187 9738 3189 9737 3189 9736
      3190 9737 3190 9724 3182 9726
TIME...MOT...LOC 2250Z 278DEG 24KT 3187 9735 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

30
054 
WWUS54 KFWD 182256
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
556 PM CDT SUN MAR 18 2018

TXC035-217-182305-
/O.EXP.KFWD.TO.W.0007.000000T0000Z-180318T2300Z/
Bosque TX-Hill TX-
556 PM CDT SUN MAR 18 2018

...THE TORNADO WARNING FOR EASTERN BOSQUE AND SOUTHWESTERN HILL
COUNTIES WILL EXPIRE AT 600 PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and 
a Severe Thunderstorm Warning remains in effect for the area. 

A severe thunderstorm watch remains in effect until 1100 PM CDT for 
central Texas.

Remember, a Severe Thunderstorm Warning still remains in effect for
through 630 PM.

LAT...LON 3183 9728 3184 9728 3185 9731 3184 9733
      3186 9735 3187 9738 3189 9737 3189 9736
      3190 9737 3190 9724 3182 9726
TIME...MOT...LOC 2255Z 278DEG 24KT 3187 9732 

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 18, 3:33 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Mar 18, 3:33 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Fort Worth TX
333 PM CDT Sun Mar 18 2018

..SHORT TERM...
/Through Tonight/

Main concern through the short term is the potential for isolated
strong/severe thunderstorms this afternoon and evening.

Much uncertainty still surrounds the next ~8 hours of the
forecast, largely due to the stubborn bank of low clouds that have
been slow to scatter through midday. Ingredients are in place for
some thunderstorms to become severe this afternoon, should they be
able to develop. The uncertainties lie largely on the coverage of
storms and the most favorable location for initiation. A pair of
shortwave troughs are currently moving through the Southern
Plains. A deep surface low resides in southeast Colorado while a
more ill-defined low exists across the San Angelo/Abilene area. A
surface dryline is positioned southward through the surface trough
axis, and a stalled frontal zone is draped from east to west
through North Texas. The warm sector bounded by these features has
begun to destabilize with gradual clearing starting to take place
across our western zones where temperatures have climbed into the
low 80s. When combined with dewpoints in the 60s and very steep
lapse rates aloft (as illustrated by the FWD 18z sounding), these
conditions are yielding a narrow tongue of large SBCAPE values
immediately ahead of a westward-bulging dryline.

As lift increases with height falls from the nearby shortwaves
along with low-level convergence near the boundaries, we should
start seeing attempts at convection. Areas that have cleared
immediately along the dryline may destabilize sufficiently to
break the cap or eliminate it entirely, whereas areas to the east
have remained capped due to the presence of widespread low clouds
and substantially cooler surface temperatures. As a result, am
thinking the greatest potential for convective initiation will
probably be along the dryline and near the triple point
intersection with the stalled front. With strong instability and
50-60 kts of deep layer shear, a supercellular storm mode is
likely. If supercells can develop in this area and move eastward
into the warm sector, they will be capable of surviving as
elevated supercells within a capped environment with primarily a
large hail threat. If some clearing/heating occurs through late
afternoon farther east in the warm sector, a wind/tornado threat
would also accompany storms if surface based instability exists.
The weakly capped environment may actually act to enhance the
severe potential if stronger isolated storms can get going. A weak
cap would suppress weaker convective attempts, allowing stronger
isolated supercells to progress eastward unimpeded.

The above scenario is supported by the most recent runs of the
HRRR and a couple other CAMs. However, on the whole, high-
resolution models remain wildly inconsistent with much
disagreement regarding convective initiation locations and
coverage. Some models are developing practically no convection at
all, which I also have to admit is a realistic scenario if enough
lift/instability is not realized. The most likely scenario is
probably a couple of discrete storms developing across
west/northwest portions of the forecast area which will move
eastward with a potential for large hail. Any convection will move
east fairly quickly and exit the area by midnight or so at the
latest.

Overnight, the dryline/Pacific front boundary will surge eastward
bringing much drier low-level air through the entire region. This
will scour the low level moisture leading to a cooler Monday
morning with some breezy west winds.

-Stalley

&&

.LONG TERM...

/Monday through Sunday/

A strong surface low will move east from northeastern Oklahoma
into Tennessee during the day Monday. The resulting pressure
gradient will lead to gusty westerly winds which will become
northwesterly during the afternoon as another cold front moves
through the region. Skies will be mostly sunny and highs will
range from the upper 60s northwest to around 80 degrees southeast.
The combination of 20 to 25 mph winds with gusts over 35 mph at
times, and minimum relative humidities in the upper teens and 20s
will mean critical fire weather conditions across the western
parts of the forecast area with elevated fire weather conditions
elsewhere.

Wind speeds will be slow to decrease Monday night with northwest
winds 15 to 25 mph prevailing with some gusts over 30 mph. Lows
will be mostly in the 40s.

An upper level ridge will build across the Rockies early to mid
week and then move into the Plains late in the work week as an
upper level low moves east to off the East Coast by late week. This
will result in dry weather across North and Central Texas for the
upcoming work week. It will be cooler Tuesday with highs in the
60s. As a surface high moves east, moderating temperatures will
occur Wednesday through Friday. Highs will be in the upper 60s to
mid 70s Wednesday, 70s to lower 80s Thursday, and mid 70s
northeast to upper 80s west Friday. Southerly winds will increase
Thursday and Friday and despite increasing humidities, elevated
fire weather conditions may occur across the western counties.

With the continued southerly flow and a weakening upper level
ridge next weekend, there will be low chances of showers and
thunderstorms along and east of I-35 Saturday and most of the
region on Sunday. Warmer than normal weather will continue with
highs mostly in the 80s and lows in the 60s.

58

&&

.AVIATION... /Issued 1247 PM CDT Sun Mar 18 2018/
/18z TAFs/

Low clouds have been slow to clear this morning, but are finally
showing some signs of improvement as of 18z. The deck of IFR
clouds is beginning to lift/erode from the west as a shortwave
trough approaches while some warmer/drier air arrives from the
southwest. Will continue IFR conditions through 19-20z before
improving to VFR at all TAF sites through the late afternoon.

The next concern is the potential for convection to impact
airports later this afternoon or early this evening. Coverage of
thunderstorms remains in question, as does the most favorable
location for initial development. Stubborn cloud cover has
prevented strong destabilization from occurring thus far, and this
may inhibit the initiation of more widespread convection
throughout the afternoon. Given the presence of the strong
shortwave to our west, still think isolated thunderstorms are in
the cards especially if lift from the shortwave can be aided by
other boundaries present, such as the stationary front draped
through North Texas or the dryline positioned to the west. Will
continue a brief VCTS mention at DFW Metroplex airports centered
around 00z, but will keep rain-free TAFs at Waco for now.
Southerly winds will prevail through tonight.

Overnight, predominantly VFR conditions are expected as a Pacific
front/dryline moves through the area, although a brief period of
MVFR is possible around midnight just prior to the front's
arrival. Have not included MVFR in the TAFs for now as the
potential looks low. Drier air behind the front will scour all
low-level moisture from the area and VFR conditions will prevail
into Monday.

A crosswind event is likely to occur through the day on Monday as
breezy west winds of 20G30KT are expected. Later in the day, winds
will turn more to the northwest as a cold front arrives, but will
remain breezy through Monday evening.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    56  78  46  65  44 /  20   0   0   0   0
Waco                52  79  45  67  42 /  10   0   0   0   0
Paris               53  73  45  62  41 /  40   0  10   5   0
Denton              51  74  43  65  42 /  20   0   0   0   0
McKinney            51  74  44  63  42 /  20   0   0   0   0
Dallas              56  76  46  66  45 /  20   0   0   0   0
Terrell             53  75  45  65  41 /  30   0   0   0   0
Corsicana           55  77  46  65  43 /  20   0   0   0   0
Temple              51  78  45  69  43 /  10   0   0   0   0
Mineral Wells       50  75  41  65  40 /   5   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Monday morning through Monday evening
for TXZ100-115-116-129-130-141>143-156-157.

&&

26/58
Hazardous weather outlook, Mar 18, 2:54 PM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
254 PM CDT Sun Mar 18 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191315-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
254 PM CDT Sun Mar 18 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Isolated thunderstorms are expected to develop this afternoon and
evening, mainly across parts of North Texas. Any storms that develop
will be capable of producing large hail as well as damaging wind
gusts. A tornado cannot be ruled out near or north of I-20 towards
the Red River where surface winds remain more easterly.

Elevated fire weather conditions are expected through sunset west of
a Graham to Mineral Wells to Lampasas line.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Critical fire weather conditions will occur west of I-35 on Monday
where a Fire Weather Watch is in effect. Elevated fire weather
conditions will occur elsewhere.

Isolated thunderstorms are possible along and east of I-35 on
Saturday. Cloud to ground lightning would be the main threat with any
storms.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested late this afternoon and evening.

In the hours before

Local storm report, Mar 18, 4:22 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 PM CDT SUN MAR 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             MINERVA                 30.73N 97.02W
03/18/2018  E1.00 INCH       MILAM              TX   LAW ENFORCEMENT

&&

58
Special weather statement, Mar 18, 4:35 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
435 PM CDT SUN MAR 18 2018

TXZ132-133-143>145-182215-
Bosque TX-Hill TX-Hamilton TX-Johnson TX-Somervell TX-
435 PM CDT SUN MAR 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SOMERVELL...NORTHEASTERN
HAMILTON...SOUTHWESTERN JOHNSON...CENTRAL BOSQUE AND WEST CENTRAL
HILL COUNTIES UNTIL 515 PM CDT...

At 435 PM CDT, Doppler radar was tracking a strong thunderstorm over
Iredell, or 21 miles northeast of Hamilton, moving northeast at 35
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Meridian, Hico, Blum, Iredell, Cranfills Gap, Cleburne State Park,
Meridian State Park, Walnut Springs and Morgan.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central and north central Texas.

LAT...LON 3204 9796 3209 9786 3211 9788 3232 9763
      3232 9762 3236 9758 3209 9735 3172 9780
      3198 9803
TIME...MOT...LOC 2135Z 236DEG 29KT 3195 9790

30
Local storm report, Mar 18, 4:45 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT SUN MAR 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 N MILANO              30.73N 96.87W
03/18/2018  E1.00 INCH       MILAM              TX   PUBLIC

&&

58
Local storm report, Mar 18, 5:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
506 PM CDT SUN MAR 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             1 N MERIDIAN            31.93N 97.66W
03/18/2018  E1.00 INCH       BOSQUE             TX   FIRE DEPT/RESCUE

            QUARTER SIZE HAIL 0.5 MILES NORTH OF THE
            MERIDIAN CITY LIMITS.

&&

58
Local storm report, Mar 18, 5:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT SUN MAR 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             4 ENE HEARNE            30.89N 96.53W
03/18/2018  E1.00 INCH       ROBERTSON          TX   PUBLIC

            QUARTER SIZE HAIL NEAR INTERSECTION OF FM
            2549 AND FM 391.

&&

58
Local storm report, Mar 18, 5:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT SUN MAR 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             MERIDIAN                31.92N 97.66W
03/18/2018  E0.88 INCH       BOSQUE             TX   PUBLIC

&&

58

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:19 PM CDTSpecial Weather StatementFWDRobertson41 min
Mar 17, 7:22 PM CDTSevere Thunderstorm WarningFWDFalls, Leon, Limestone, Robertson53 min
Mar 17, 7:27 PM CDTSpecial Weather StatementFWDFalls33 min
Mar 17, 7:43 PM CDTSpecial Weather StatementFWDRobertson32 min
Mar 17, 7:56 PM CDTSpecial Weather StatementFWDBell34 min
Mar 17, 8:00 PM CDTSevere Thunderstorm WarningFWDBell, Milam40 min
Mar 17, 8:16 PM CDTSpecial Weather StatementFWDLeon29 min
Mar 17, 8:20 PM CDTSevere Thunderstorm WarningFWDLeon55 min
Mar 17, 9:15 PM CDTSpecial Weather StatementFWDMilam45 min
Mar 18, 12:01 AM CDTAreal Flood AdvisoryFWDAnderson, Leon119 min
Mar 18, 3:52 AM CDTFire Weather WatchFWDComanche, Coryell, Eastland, Erath, Hamilton, Lampasas and 4 more24 hr
Mar 18, 4:03 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson57 min
Mar 18, 4:35 PM CDTSpecial Weather StatementFWDBosque40 min
Mar 18, 4:39 PM CDTSevere Thunderstorm WarningFWDBosque51 min
Mar 18, 4:54 PM CDTSevere Thunderstorm WarningFWDRobertson36 min
Mar 18, 5:14 PM CDTSevere Thunderstorm WarningFWDHill, Johnson61 min
Mar 18, 5:23 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan67 min
Mar 18, 5:39 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson66 min
Mar 18, 6:24 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan, Navarro66 min

Nearby

Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.